# SDR YENA2019102390605

- Difficulty date: October 19, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 23,219 hours, 15,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER RH WING PANEL BTW RIB 9 AND RIB 10 TRAILING EDGE AREA; REF AE NR 2019-278012 WCC 2019-195/1 PERFORMED REPAIR TO RH WING SKIN BTW RIB90RIB10 PER AEROMAN EA 57-0412-19 COVER R0 PARTS 1-4 AND ETD 2019-190-127021 REV B. TOOLS USED CALIPER PN 700-113-10 S/N 0096657 DUE 12/28/19, NORTEC500D, S/N N500X12101V022240 DUE 4/8/20. PN CBG-10-2-N-1, S/N AE 39299 DUE 10-25-19. PN CBG-8-2-N-1 S/N AE 24086 DUE 6/21/20 MICROMETER 293-340-S/N 25201548 DUE 6/23/20.
